Alert archive / Kentucky / Freeze Warnings in 2017

Freeze Warning 2, NWS Louisville, KY

March 11, 201749 counties in Kentucky; 10 counties in Indiana

NWS Louisville, KY issued this freeze warning at Mar 11, 2017, 2:19 AM CST for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Mar 11, 2017, 6:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2017, 2:19 AM CST (08:19 UTC)
In effect from
Mar 11, 2017, 6:00 PM CST
Expired
Mar 12, 2017, 9:56 AM CDT
In force
15 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

020 
WWUS73 KLMK 110819
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
319 AM EST Sat Mar 11 2017

...SUBFREEZING TEMPERATURES EXPECTED THIS MORNING AND AGAIN
TONIGHT INTO SUNDAY MORNING ACROSS KENTUCKY AND SOUTHERN 
INDIANA...

.Temperatures dropping into the 20s this morning and again 
tonight into Sunday morning could cause significant damage to 
several species of fruit trees and other early crops getting a 
head start in the growing season. Cold temperatures will continue 
for much of next week. Lows may even dip into the teens Tuesday 
night into Wednesday morning.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-111500-
/O.NEW.KLMK.FZ.W.0002.170312T0000Z-170312T1600Z/
/O.CON.KLMK.FZ.W.0001.000000T0000Z-170311T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
319 AM EST Sat Mar 11 2017 /219 AM CST Sat Mar 11 2017/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST /8 AM CST/
THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 7 PM EST /6 PM CST/ THIS EVENING
TO NOON EDT /11 AM CDT/ SUNDAY...

The National Weather Service in Louisville has issued a Freeze
Warning, which is in effect from 7 PM EST /6 PM CST/ this evening
to noon EDT /11 AM CDT/ Sunday. 

* TEMPERATURE...Temperatures will fall into 20s across southern
  Indiana and central Kentucky this morning and again tonight into
  Sunday morning, with several hours below freezing. 

* IMPACTS...The temperatures expected will likely damage fruit 
  trees, especially those trees that have already budded out 
  such as peach trees. Other plants that are ahead of schedule 
  for the spring growing season could also be impacted. Please 
  take precautions to protect any sensitive plants. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

AMS
4 follow-up statements
886 
WWUS73 KLMK 111419
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
919 AM EST Sat Mar 11 2017

...SUBFREEZING TEMPERATURES EXPECTED TONIGHT INTO SUNDAY MORNING 
ACROSS KENTUCKY AND SOUTHERN INDIANA...

.Temperatures dropping into the low to mid 20s tonight into 
Sunday morning could cause significant damage to several species 
of fruit trees and other early crops getting a head start in the 
growing season. Cold temperatures will continue for much of next 
week. Lows may even dip into the teens Tuesday night into 
Wednesday morning.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-112230-
/O.EXP.KLMK.FZ.W.0001.000000T0000Z-170311T1400Z/
/O.CON.KLMK.FZ.W.0002.170312T0000Z-170312T1600Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
919 AM EST Sat Mar 11 2017 /819 AM CST Sat Mar 11 2017/

...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM EST /6 PM CST/ THIS
EVENING TO NOON EDT /11 AM CDT/ SUNDAY...
...FREEZE WARNING THIS MORNING HAS EXPIRED...

* TEMPERATURE...Temperatures will fall into the low to mid 20s
  across southern Indiana and central Kentucky tonight into Sunday morning,
  with several hours below freezing. 

* IMPACTS...The temperatures expected will likely damage fruit 
  trees, especially those trees that have already budded out 
  such as peach trees. Other plants that are ahead of schedule 
  for the spring growing season could also be impacted. Please 
  take precautions to protect any sensitive plants. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

EBW
235 
WWUS73 KLMK 112056
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
356 PM EST Sat Mar 11 2017

...SUBFREEZING TEMPERATURES EXPECTED TONIGHT INTO SUNDAY MORNING
ACROSS KENTUCKY AND SOUTHERN INDIANA...

.Temperatures dropping into the upper teens to mid 20s tonight 
into Sunday morning could cause significant damage to several 
species of fruit trees and other early crops getting a head start 
in the growing season. Cold temperatures will continue for much of
next week. Lows will likely dip into the teens in many locations Tuesday
night into Wednesday morning.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120500-
/O.CON.KLMK.FZ.W.0002.170312T0000Z-170312T1600Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
356 PM EST Sat Mar 11 2017 /256 PM CST Sat Mar 11 2017/

...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM EST /6 PM CST/ THIS
EVENING TO NOON EDT /11 AM CDT/ SUNDAY...

* TEMPERATURE...Temperatures will fall into the upper teens to 
mid 20s across southern Indiana and central Kentucky tonight 
into Sunday morning, with several hours below freezing. 

* IMPACTS...The temperatures expected will likely damage fruit 
  trees, especially those trees that have already budded out 
  such as peach trees. Other plants that are ahead of schedule 
  for the spring growing season could also be impacted. Please 
  take precautions to protect any sensitive plants. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

EBW
459 
WWUS73 KLMK 120454
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
1154 PM EST Sat Mar 11 2017

...SUBFREEZING TEMPERATURES EXPECTED TONIGHT ACROSS KENTUCKY AND 
SOUTHERN INDIANA...

.Temperatures dropping into the upper teens to mid 20s tonight
into Sunday morning could cause significant damage to several
species of fruit trees and other early crops getting a head start
in the growing season. Cold temperatures will continue for much
of the week. Lows will likely dip into the teens in many 
locations Tuesday night into Wednesday morning.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-121500-
/O.CON.KLMK.FZ.W.0002.000000T0000Z-170312T1600Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
1154 PM EST Sat Mar 11 2017 /1054 PM CST Sat Mar 11 2017/

...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON EDT /11 AM CDT/
SUNDAY...

* TEMPERATURE...Temperatures will fall into the low to mid 20s
  across southern Indiana and central Kentucky tonight into 
  Sunday morning, with several hours below freezing.

* IMPACTS...The temperatures expected will likely damage fruit 
  trees, especially those trees that have already budded out 
  such as peach trees. Other plants that are ahead of schedule 
  for the spring growing season could also be impacted. Please 
  take precautions to protect any sensitive plants. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

EER
061 
WWUS73 KLMK 121456
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
1056 AM EDT Sun Mar 12 2017

...Freeze Warning is cancelled...

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-121600-
/O.CAN.KLMK.FZ.W.0002.000000T0000Z-170312T1600Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
1056 AM EDT Sun Mar 12 2017 /956 AM CDT Sun Mar 12 2017/

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Louisville has cancelled the
Freeze Warning. 

Temperatures have risen into the lower 30s across much of the 
area late this morning, and will continue to rise into the 40s 
this afternoon. Temperatures will drop below freezing again 
tonight into Monday morning, but only into the upper 20s to 
around 30 degrees. Cold temperatures will continue for much of 
this week. Local agricultural interests are more concerned about 
colder nights coming Tuesday night and Wednesday night, when lows 
in the teens to low 20s are forecast. Thus, we will likely not 
reissue a Freeze Warning for tonight.

$$

EBW

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this freeze warning went out at Mar 10, 10:53 PM CST, 3 hours 26 minutes earlier.

Area forecast discussion, Mar 10, 10:53 PM CST, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1153 PM EST Fri Mar 10 2017

...Updated Aviation Discussion...

.Forecast Update...
Issued at 853 PM EST Fri Mar 10 2017

Freeze Warning for tonight looks good as temps are well on their
way. Most readings are currently in the 35 to 40 degree range, and
with still large T/Td spreads they will continue to fall into the
20s. Upper level cloud cover and continued steady winds could slow
the fall a bit, however low to mid 20s still look good for most
spots.

Picking up light returns on radar, however precipitation is falling
out of a 5-10 thousand foot mid deck into a dry layer below 5 K feet
so don't expect anything to hit the ground anytime soon.

No changes to the forecast at this time. Just freshening up grids
based on latest obs/trends.

&&

.Short Term (Now through Saturday Night)...
Issued at 245 PM EST Fri Mar 10 2017

...Freezing Temperatures Next Two Nights...

...Minor Snow Accumulation Possible Late Saturday...

Winter is paying a late visit to the Ohio Valley as a 1046mb surface
high tries to build south out of Manitoba. North winds already
starting to slack off, setting the stage for an unseasonably chilly
night tonight. Low temps in the 20s area-wide, with lower 20s likely
in quite a few spots, will impact vegetation that is already in
bloom thanks to the recent unseasonable warmth. Freeze Warning
flying for tonight appears in good shape.

Next challenge is potential accumulating snow with an Alberta
Clipper diving SE toward the region, but there is still no surface
reflection. This system will start to tap some mid-level moisture
Saturday as it swings through the Plains, but even with decent lift
there is a lot of low-level dry air to overcome. Best synoptic-scale
forcing will be solidly over the Tennessee Valley, but hi-res models
show a mesoscale band forced by mid-level frontogenesis somewhere
just south of the I-64 corridor. Best time frame for accumulating
snows is between 21Z Sat and 05Z Sun. However, given the dry air in
place, POPs are generally in the 20-40% range, but localized 1 inch
snowfall is possible where any of these bands are able to set up.
Impacts will be minimal as pavement temperatures are warm enough
that accumulation on roadways will only happen during the most
intense snow, with melting soon after. Will continue to highlight
via Special Weather Statement.

Min temps on Sat night will be as cold or colder than tonight,
especially if there is any snow cover. Per coordination with
agriculture/horticulture specialists, expect to issue a Freeze
Warning for Sat night once the warning for tonight expires.

.Long Term (Sunday through Friday)...
Issued at 245 PM EST Fri Mar 10 2017

Cold pattern will persist for most of next week, keeping temps
solidly below normal. Another upper trof digging into the Great
Lakes on Monday will bring fairly widespread precip and a
reinforcing shot of cold air. Highest POPs during the day on Monday
will be mostly a cold rain, with a changeover to snow possible on
Monday night.

Tuesday looks like a cold and raw day with the upper trof axis
overhead and northerly low-level flow bringing in a Lake Michigan
plume. Some light QPF in the morning will likely be snow over the
Bluegrass region, but expect little or no accumulation given
daylight timing. Otherwise looks just warm enough for rain/snow mix.

Unseasonably cold weather continue into Wednesday, with Tuesday
night as the coldest night. Hard freeze concerns could again be in
play with lows dropping to around 20, especially over the Bluegrass
region. Will evaluate that aspect after we see how this weekend's
cold temps play out.

Look for a moderating trend late in the week as upper ridging starts
to build in from the southwest. Could be enough moisture return
ahead of a northern stream disturbance on Friday to support POPs,
but will keep that in the 20-30% range this far out.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1152 PM EST Fri Mar 10 2017

VFR conditions are expected through this forecast period. Clouds
will increase in coverage over the next few hours and ceilings will
lower to 6-8 kft before daybreak. Winds will be out of the north to
north-northeast around 5-7 knots through the period. Ceilings will
rise again by late afternoon to early evening. Despite some returns
showing up on radar, it still looks like little to now snow will
make it to the ground at the TAF sites due to the very dry air near
the surface.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Freeze Warning until 9 AM EST /8 AM CST/ Saturday for INZ076>079-
     083-084-089>092.

KY...Freeze Warning until 9 AM EST /8 AM CST/ Saturday for KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

&&

Update...BJS
Short Term........RAS
Long Term.........RAS
Aviation...EER
Hazardous weather outlook, Mar 10, 2:20 PM CST, 11 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
320 PM EST Fri Mar 10 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-112030-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
320 PM EST Fri Mar 10 2017 /220 PM CST Fri Mar 10 2017/

...FREEZE WARNING IN EFFECT FROM 11 PM EST /10 PM CST/ THIS EVENING
TO 9 AM EST /8 AM CST/ SATURDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A Freeze Warning is in effect for tonight into Saturday morning. See
the Freeze Warning product for details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Minor snow accumulations are possible late Saturday afternoon into
Saturday evening. Impacts will be limited to when localized snow
bands are briefly intense enough to accumulate on roadways, causing
inconvenient travel at times.

Hard freezes are possible Saturday night and Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RAS

Nearby

Freeze Warnings in Kentucky, 2017Freeze Warnings in Indiana, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.